# SDR EIA2006074

- Difficulty date: May 12, 2006
- Submitted: May 22, 2006
- Operation: Air carrier
- Aircraft: N487EV
- Make and model: Boeing 747230B
- Aircraft serial: 23286
- Aircraft time: 85,949 hours, 16,120 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Pdu
- Condition: Malfunctioned
- Location: Le Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO BLOCKS FOR GROUP 2 LE FLAP INDICATION INTERMITTENTLY FLICKERS FROM IN-TRANSIT TO DOWN.  REPLACED NR 2 LT LEADING EDGE PDU PER MM 27-81-03, OPS CHK OK PER MM 27-81-00
